Search

GoodSense Migraine Relief Geltabs, Acetaminophen, Aspirin (NSAID) and Caffeine, 80 Count

KWD 4.500

Brand
GoodSense
1 +

Special Features

  • ACTIVE INGREDIENTS: This product contains acetaminophen 250 mg, aspirin 250 mg (NSAID: nonsteroidal anti-inflammatory drug) and caffeine 65 mg. Compare to the active ingredients of Excedrin Migraine Geltabs
  • PAIN RELIEF: GoodSense Migraine Relief Geltabs offer headache pain relief so you don't miss out on life's special moments
  • MIGRAINE TREATMENT: Just one dose helps to temporarily reduce headache pain caused by migraines
  • PAIN RELIEVER AND PAIN RELIEVER AID: GoodSense Migraine Relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg (NSAID: nonsteroidal anti-inflammatory drug) and caffeine 65 mg to treat migraine pain
  • GLUTEN FREE: These headache pain relief pills are gluten free

Description

Compare to the active ingredients of Excedrin Migraine Geltabs. Get the pain relief you need with GoodSense Migraine Relief Geltabs. This pain reliever/pain reliever aid treats migraine headaches so you won't miss out on life's special moments. Just one geltab of this migraine relief formula combines acetaminophen 250 mg, aspirin 250 mg (NSAID: nonsteroidal anti-inflammatory drug) and caffeine 65 mg for effective headache pain relief when you need it most. A migraine treatment for adults 18 years and over. Under 18 years of age: ask a doctor. Geltabs are gelatin coated tablets. GoodSense Migraine Relief Geltabs are free of gluten.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}